Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2017, 4:39 AM CDT for Calhoun County, Monroe County, Illinois; 7 counties in Missouri. It was in force for 66 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2017, 4:39 AM CDT (09:39 UTC)
- Expired
- May 19, 2017, 5:45 AM CDT
- In force
- 66 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, IL, Monroe County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:00 AM CDT | TSTM WND DMG | Eureka, MO | COUPLE OF TREES UPROOTED AND SEVERAL LARGE TREE LIMBS BLOWN DOWN. |
| May 19, 5:00 AM CDT | TSTM WND DMG | Eureka, MO | COUPLE OF TREES UPROOTED AND SEVERAL LARGE TREE LIMBS BLOWN DOWN. ONE LARGE TREE WAS BLOWN OVER ONTO I-44 NEAR EXIT 261 IN EAST BOUND LANE. |
| May 19, 5:10 AM CDT | TSTM WND DMG | 1 W Maryland Heights, MO | SEVERAL LARGE TREE LIMBS DOWN THROUGHOUT CREVE COEUR PARK. TIME ESTIMATED FROM RADAR. |
| May 19, 5:17 AM CDT | TSTM WND DMG | 1 E Overland, MO | FOUR TREES BLOWN DOWN ON SHERWOOD DRIVE...ONE OF THEM WAS SNAPPED OFF....ANOTHER WAS UPROOTED. |
| May 19, 5:17 AM CDT | TSTM WND DMG | University City, MO | SEVERAL TREE LIMBS BLOWN DOWN. |
| May 19, 5:17 AM CDT | HAIL 0.88 | University City, MO | SEVERAL TREE LIMBS BLOWN DOWN. |
| May 19, 5:19 AM CDT | TSTM WND GST 68 | 1 Ssw Hazelwood, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 4:16 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2069 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
613
WUUS53 KLSX 190939
SVRLSX
ILC013-133-MOC071-099-183-189-219-221-510-191045-
/O.NEW.KLSX.SV.W.0084.170519T0939Z-170519T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
439 AM CDT FRI MAY 19 2017
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Monroe County in southwestern Illinois...
St. Louis City in east central Missouri...
St. Charles County in east central Missouri...
Jefferson County in east central Missouri...
Northeastern Washington County in east central Missouri...
Eastern Franklin County in east central Missouri...
St. Louis County in east central Missouri...
Southeastern Warren County in east central Missouri...
* Until 545 AM CDT.
* At 439 AM CDT, severe thunderstorms were located along a line
extending from near Truesdale to near De Soto, moving east at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Wildwood, University City, Ballwin, Wentzville,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Arnold, Manchester, Creve Coeur, Overland and Clayton.
This includes the following highways...
Interstate 44 in Missouri between exits 240 and 277.
Interstate 55 in Missouri between exits 170 and 191.
Interstate 70 in Missouri between exits 193 and 231.
This also includes Babler Memorial State Park, Washington State
Park, Scott Joplin Historic Site, Route 66 State Park, Castlewood
State Park, Confluence State Park, Mastodon Historic Site, Sandy
Creek Covered Bridge Historic Site, Gov. Dunklin's Grave Historic
Site, First Missouri State Capitol Historic Site, and Robertsville
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
3813 9025 3806 9039 3802 9061 3808 9064
3801 9064 3799 9076 3882 9128 3887 9082
3896 9053 3891 9023 3883 9011 3872 9021
3863 9018 3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 0939Z 256DEG 49KT 3883 9109 3808 9062
HAIL...<.75IN
WIND...70MPH
$$
Tilly3 follow-up statements
514
WWUS53 KLSX 191002
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
502 AM CDT FRI MAY 19 2017
MOC219-221-191012-
/O.CAN.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Washington MO-Warren MO-
502 AM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN WARREN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Illinois...and southeastern and east central Missouri.
LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
3813 9025 3802 9061 3807 9061 3808 9065
3850 9091 3882 9096 3886 9096 3887 9082
3896 9053 3891 9023 3883 9011 3872 9021
3863 9018 3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1002Z 256DEG 49KT 3890 9071 3815 9025
$$
ILC013-133-MOC071-099-183-189-510-191045-
/O.CON.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Calhoun IL-Monroe IL-St. Louis City MO-St. Charles MO-Jefferson MO-
Franklin MO-St. Louis MO-
502 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CALHOUN...MONROE...ST. CHARLES...JEFFERSON...EAST
CENTRAL FRANKLIN AND ST. LOUIS COUNTIES AND ST. LOUIS CITY...
At 502 AM CDT, severe thunderstorms were located along a line
extending from near St. Paul to 9 miles southeast of Crystal City,
moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Wildwood, University City, Ballwin, Wentzville,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Arnold, Manchester, Creve Coeur, Overland and Clayton.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Gov. Dunklin's Grave Historic Site, First Missouri State
Capitol Historic Site, and Robertsville State Park.
This includes the following highways...
Interstate 44 in Missouri between exits 251 and 277.
Interstate 55 in Missouri between exits 170 and 191.
Interstate 70 in Missouri between exits 203 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
3813 9025 3802 9061 3807 9061 3808 9065
3850 9091 3882 9096 3886 9096 3887 9082
3896 9053 3891 9023 3883 9011 3872 9021
3863 9018 3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1002Z 256DEG 49KT 3890 9071 3815 9025
HAIL...<.75IN
WIND...70MPH
$$
Tilly941
WWUS53 KLSX 191019
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
519 AM CDT FRI MAY 19 2017
MOC071-191029-
/O.CAN.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Franklin MO-
519 AM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Illinois...and east central Missouri.
LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
3813 9025 3810 9036 3890 9071 3896 9053
3891 9023 3883 9011 3872 9021 3863 9018
3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1019Z 233DEG 51KT 3900 9048 3825 9002
$$
ILC013-133-MOC099-183-189-510-191045-
/O.CON.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Calhoun IL-Monroe IL-St. Louis City MO-St. Charles MO-Jefferson MO-
St. Louis MO-
519 AM CDT FRI MAY 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CALHOUN...MONROE...NORTHEASTERN ST. CHARLES...
EASTERN JEFFERSON AND ST. LOUIS COUNTIES AND ST. LOUIS CITY...
At 519 AM CDT, severe thunderstorms were located along a line
extending from near Grafton to near Red Bud, moving northeast at 60
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, University City, Ballwin, Kirkwood, Maryland Heights,
Hazelwood, Webster Groves, Ferguson, Arnold, Manchester, Creve Coeur,
Overland, Clayton, Jennings and St. Ann.
This also includes Scott Joplin Historic Site, Confluence State
Park, Mastodon Historic Site, Gov. Dunklin's Grave Historic Site,
and First Missouri State Capitol Historic Site.
This includes the following highways...
Interstate 44 in Missouri between exits 272 and 277.
Interstate 55 in Missouri between exits 170 and 191.
Interstate 70 in Missouri between exits 220 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
3813 9025 3810 9036 3890 9071 3896 9053
3891 9023 3883 9011 3872 9021 3863 9018
3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1019Z 233DEG 51KT 3900 9048 3825 9002
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Tilly414
WWUS53 KLSX 191042
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
542 AM CDT FRI MAY 19 2017
ILC013-133-MOC099-183-189-510-191052-
/O.EXP.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Calhoun IL-Monroe IL-St. Louis City MO-St. Charles MO-Jefferson MO-
St. Louis MO-
542 AM CDT FRI MAY 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
MONROE...NORTHEASTERN ST. CHARLES...EASTERN JEFFERSON AND ST. LOUIS
COUNTIES AND ST. LOUIS CITY WILL EXPIRE AT 545 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Illinois...and east central Missouri.
LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
3813 9025 3810 9036 3890 9071 3896 9053
3891 9023 3883 9011 3872 9021 3863 9018
3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1042Z 241DEG 48KT 3918 9015 3843 8969
$$
TillyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:52 AM CDT, 47 minutes earlier.
Area forecast discussion, May 19, 3:52 AM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 352 AM CDT Fri May 19 2017 .SHORT TERM... (Through Late Tonight) Issued at 351 AM CDT Fri May 19 2017 Severe potential remains the main forecast issue for today and tonight. As of 08z, storms along warm front continue to lift northward into northeast MO/west central IL while MCS over western MO has moved into central MO. Complex to track eastward, reaching metro area between 5 am and 8 am, then out of forecast area by mid morning. Still feel that there will be a bit of a break in the activity from mid morning through early afternoon. Only concern is will the atmosphere recover from this activity. Models still giving mixed signals with some indicating MU CAPES well over 2500 J/kg, while others now show little or no atmospheric recovery. For now will go with low end chance pops for areas along and north of I-70, higher pops south. By mid afternoon, storms to refire to our west and southwest, eventually increasing in coverage and tracking northeast through forecast area through tonight. A few strong to severe storms are still possible during this period with the main focus along the warm front which will remain stalled over I-70 corridor. As for temperatures today, will be dependent on cloud cover, precipitation and location of warm front. For now they will range from the mid 60s far north to the low 80s along and south of I-70. Lows tonight will be mild once again, in the upper 50s to upper 60s. Byrd .LONG TERM... (Saturday through Thursday) Issued at 351 AM CDT Fri May 19 2017 (Saturday through Sunday) Period begins with convection most likely exiting, or soon to exit, the CWA as the leading s/w lifts out of the area. At the sfc, a low shud be somewhere over nwrn MO or nern KS. Aloft, a slightly negatively tilted trof is expected from Saskatchewan swd into the Great Plains region. The sfc low is projected to lift nnewd into WI by the evening with the cdfnt pushing ewd thru the area as the system begins to occlude. A number of questions still exist regarding evolution of convection during the day. Would expect at least a short lull period after the morning convection with another round later in the day. However, with stronger forcing further west, this lull may be very short lived. Any severe potential still appears to remain east of the Mississippi River where the effective fnt shud reside. Regardless, the cdfnt shud push all precip east of the CWA by Midnight Sunday. Behind the fnt, a much cooler sfc ridge will build into the region for Sun. This ridge will keep the area dry with temps struggling to reach the 70s. Have still trended twd the warmer guidance for Sun given ample insolation and deep mixing. (Monday through Thursday) Mdls begin the period in fairly good agreement. By the middle of next week, differences appear, tho mainly timing issues. After the sfc ridge pushes east out of the area during the day Mon, a s/w rounding the base of the upper trof is expected to bring a chance of rain ahead of a fast moving clipper system. With the region under persistent NW flow and a strong sfc ridge likely settling south of the region, expect temps to be well below seasonal avg for much of next week. Tilly && .AVIATION... (For the 06z TAFs through 06z Friday Night) Issued at 1207 AM CDT Fri May 19 2017 Main TAF concern will be convective trends overnight into Friday. We continue to watch two main lines of convection, one across northwest MO and another entering southwest MO. These lines should slowly weaken with time, but will likely hold together enough to bring a round of showers/storms to all terminals overnight into Friday morning. IFR vsbys and locally gusty winds will be the main impact as these storms move through. How exactly convection evolves tonight will affect the forecast today, but latest guidance suggests today may end up being a bit drier than previously forecast, so have trended the TAFs drier for the afternoon hours. Outside of any convection, UIN looks to be on the cool side of a warm front bisecting the state, thus some MVFR cigs appear likely. COU/SUS/STL/CPS will remain to the south of the synoptic boundary, thus VFR cigs are expected through the period outside of convection. SPECIFICS FOR KSTL: We continue to watch convection across western MO. Latest indications are this convection will weaken as it approaches STL, but should still hold together enough to bring a period of -TSRA and MVFR/IFR vsbys early this morning. Any convection should taper off to showers by late this morning, with the afternoon trending drier. Any cigs outside of convection will be VFR with ESE winds expected through the period. KD && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 82 68 81 56 / 70 80 60 50 Quincy 70 62 78 51 / 80 90 60 30 Columbia 80 64 76 50 / 70 90 50 20 Jefferson City 82 65 78 51 / 70 90 50 20 Salem 81 67 82 59 / 70 60 70 70 Farmington 82 68 80 56 / 70 80 60 50 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 18, 3:32 PM CDT, 13 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 332 PM CDT Thu May 18 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 332 PM CDT Thu May 18 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight A few severe thunderstorms are possible tonight across much of the area. The primary threat is large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe storms are possible Friday morning through Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Gosselin
In the hours before
Local storm report, May 19, 3:12 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HAIL CALIFORNIA 38.63N 92.57W
05/19/2017 E0.88 INCH MONITEAU MO LAW ENFORCEMENT
&&
EVENT NUMBER LSX1700396
BYRDLocal storm report, May 19, 3:26 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
326 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL JEFFERSON CITY 38.57N 92.19W
05/19/2017 E0.70 INCH COLE MO BROADCAST MEDIA
&&
EVENT NUMBER LSX1700397
BYRDLocal storm report, May 19, 3:28 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL JEFFERSON CITY 38.57N 92.19W
05/19/2017 E1.00 INCH COLE MO PUBLIC
&&
EVENT NUMBER LSX1700398
BYRDLocal storm report, May 19, 3:39 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
05/19/2017 M43 MPH CALLAWAY MO ASOS
&&
EVENT NUMBER LSX1700399
BYRDLocal storm report, May 19, 4:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM TSTM WND DMG 3 WNW MINEOLA 38.90N 91.62W
05/19/2017 MONTGOMERY MO LAW ENFORCEMENT
SEMI BLOWN OVER ON INTERSTATE 70 WEST OF DANVILLE.
&&
EVENT NUMBER LSX1700400
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:37 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 53 min |
| May 19, 5:13 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Jersey, Madison, Saint Clair | 62 min |
| May 19, 5:36 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Greene, Macoupin, Montgomery | 69 min |
| May 19, 3:03 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 42 min |
| May 19, 3:29 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 13 min |
| May 19, 4:03 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Montgomery, Osage, Warren and 1 more | 42 min |
| May 19, 4:12 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 33 min |
| May 19, 4:20 AM CDT | Tornado Warning | LSX | Callaway, Montgomery, Warren | 25 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 45 min |
| May 19, 6:38 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Gasconade, Montgomery, Osage | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.